Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Irregular periods. Prescribed ovral-l. Will it affect fertility or cause complications after conceiving?

Hi Sir, Iam 22 years old.Not getting married.But my periods are irregular. so my doctor request me to take ovral-l for 3 months. now iam taking 2nd pack for two periods come correctly in last month.My question is, is this tablet will make a future problem about my pregnant and child?.Pls tell me correct answer sir
Asked On : Fri, 1 Mar 2013
Answers:  2 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
Thank you for your query.
Ovral L is an oral contraceptive pill that is given to regulate the menstrual cycles.
The tablet does not cause any future problems with a short term 3 months use, nor does it affect your fertility in the long run.
After discontinuing the tablet, return to fertility occurs in mostly 2 - 3 months.
However, you need to be worried about the reason for your irregular periods.
Reasons like stress, anxiety, weight gain, emotional trauma, polycystic ovaries, thyroid disorders, endometrial causes - all these can lead to irregular cycles, and these conditions, if not treated, can lead to future negative impact on your fertility.
Take care.
Answered: Fri, 1 Mar 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

OBGYN Dr. S Patra's  Response
Mar 2016

Ovral-L is combined OCP and used in both cases - prevention of unwanted pregnancy by acting as contraception & regularization of monthly period.

After marriage, you have to stop taking them at least 2-3 months while you will make plan for pregnancy. In that time period, you must take folic acid & vitamin supplements.

Also you take healthy diet with carotene based food stuff, do regular light exercise to control body wt, avoid stress/ tension by regular deep breathing and take always sound sleep. These are all stimulating factor for regularization of period.

Be well & take care.
Answered: Fri, 1 Mar 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor